Top
20
Doctor insights on: Coming Off Hrt

Share
1

1
I kept coming on period and coming off my period?

I kept coming on period and coming off my period?

Hormonal imbalance: Menstrual irregularities are not uncommon and anovulatory cycle is a common cause. If you miss more than two periods it would be time to see your doctor. If you do not wish to be pregnant, use contraception all the time. You may consider implanted contraceptive or an IUD. Consult this site for more information on this topic. http://www.nichd.nih.gov/health/topics/menstruation/conditioninfo/Pages/causes.aspx Practice safe sex. ...Read more

Dr. Bryan Treacy
865 doctors shared insights

Hormone Replacement Therapy (Definition)

Usually done to provide the hormones that would be deficient upon surgical removal or inactivity or malfunction of a hormone producing gland or organ. The endocrinologist is the medical specialist that specializes amongst other things , in doing just that. Insulin/glucagon-pancreas, thyroid hormone-thyroid, ovaries, testicles, hypothalamus, ...Read more


2

2
Off celexa (citalopram) for 45days now. Was on it for 6months. Didn't stop cold turkey. Tamp slowly. Still getting neaseous & shocks. When will this stop?

Off celexa (citalopram) for 45days now. Was on it for 6months. Didn't stop cold turkey. Tamp slowly.  Still getting neaseous & shocks. When will this stop?

Usually Two Weeks: Two weeks would be a normal maximum time for withdrawal. Symptoms you are experiencing now are more likely from an underlying condition. ...Read more

3

3
Depression after coming off birth control?

Depression after coming off birth control?

It can happen: Oral contraceptives can produce a wide variety of effects, and so can coming off of them. If concerned about depression, please talk with your physician. You need to be assessed and offered personalized suggestions to help you. You can see a psychologist or other therapist also, as therapy can have very good effect in depression. So can exercise, healthy eating, etc. Psychiatrists help too! ...Read more

See 1 more doctor answer
5

5
I am feeling skip heart beat when coming off estrogen. Why?

I am feeling skip heart beat when coming off estrogen. Why?

Are these post: Menopausal estrogen replacements or birth control pills? "skipped beats" require an ekg or holter to distinguish origin, and anxiety and stress levels may influence, but i would want to make sure your heart conduction system is in good working order. ...Read more

6

6
Could coming off ventilator onto tracheostomy mean shes getting better?

Could coming off ventilator onto tracheostomy mean shes getting better?

Tracheostomy : Oftentimes, you're correct; however, you should discuss the exact circumstances and prognosis with the healthcare team. ...Read more

7

7
Been on pristiq (desvenlafaxine) 50mg for 1 month, quit cold turkey, been getting brain zaps & nauseated- should I slowly wean myself off or stick this out cold turkey?

Been on pristiq (desvenlafaxine) 50mg for 1 month, quit cold turkey, been getting brain zaps & nauseated- should I slowly wean myself off or stick this out cold turkey?

Better to wean: off of Pristiq than to stop cold turkey. Because you are asking this- it makes me wonder if you are doing this under the prescribing medical provider's supervision. Please don't change your meds without discussing with your doctor/ psychiatrist. ...Read more

See 1 more doctor answer
9

9
If I take lutera for one month will it balance out my hormones from me having irregular bleeding from coming off depo?

If I take lutera for one month will it balance out my hormones from me having irregular bleeding from coming off depo?

Maybe: Janet, You should start having more regular periods within the next 3 months. It really depends on how your body adjusts to the BCP. Sometimes a month is enough, sometimes is takes 2 to 3 months. Occasionally, it might take longer, and in that case, I recommend that you see your doctor or provider , to make sure that you do not need a different type of pill. ...Read more

See 1 more doctor answer
10

10
I just came off Depo-Provera provera (medroxyprogesterone) &i'm experiencing pregnant like symptoms. I started my period right after coming off it. What can this be?

I just came off Depo-Provera provera (medroxyprogesterone) &i'm experiencing pregnant like symptoms. I started my period right after coming off it. What can this be?

Depo provera (medroxyprogesterone): Ovulation resumes after depoprovera months after last shot. Definetely to a pregnancy test, and if is negative and this symptoms persist go and see your pcp. Hope it helps. ...Read more

11

11
Is pupil shrinking, unrelated to light, after coming off sertraline normal?

Is pupil shrinking, unrelated to light, after coming off sertraline normal?

No: Please see your physician about this concern. Changes in pupillary reflexes are not associated with sertraline. Other medications and/or substances can cause this, though. Your doctor can do a thorough neurological exam and get any needed diagnostic tests and consultations. ...Read more

13

13
Have been off zoladex (goserelin) for 8 mths, after having it for 2 yrs.Got my periods back, but still get hot flushes.Am suffering from anxiety.Is it withdrawal?

Have been off zoladex (goserelin) for 8 mths, after having it for 2 yrs.Got my periods back, but still get hot flushes.Am suffering from anxiety.Is it withdrawal?

Doubt it is withdraw: If your periods are back to normal, then your hormonal balance should also be back to normal and there should not be anymore hot flashes. So look for other causes ? Anxiety, but your gynecologist or pcp can check you and find a solution for you. ...Read more

16

16
Cousin went off of anxiety meds and gained 15lbs in the weaning process. I start weaning off Lexapro (escitalopram) July 10th. Will this happen to me also?

Cousin went off of anxiety meds and gained 15lbs in the weaning process. I start weaning off Lexapro (escitalopram) July 10th. Will this happen to me also?

Lexapro (escitalopram): Not necessarily because no two people respond the same way. But if worried about weight then would be proactive by eating balanced healthy meals and incorporating a regular exercise regimen. ...Read more

See 1 more doctor answer
17

17
I came off Depo-Provera on oct. 15. Bled on dec. 1st-5th. Then it started back up on dec.14. Is this pregnancy? Or is it just cause of coming off the shot?

I came off Depo-Provera on oct. 15. Bled on dec. 1st-5th. Then it started back up on dec.14. Is this pregnancy? Or is it just cause of coming off the shot?

Probably from shot: In all likelihood this is due to recent use of Depo-Provera provera (medroxyprogesterone). Menses can be irregular, or even absent, for up to a year. To avoid pregnancy be sure to use another method of contraception. ...Read more

See 1 more doctor answer
20

20
Tubes tide 1yr ago cycle been off for 2 months no flo just spotting on and off feeling pregnant sometimes wt should I do?

Tubes tide 1yr ago cycle been off for 2 months no flo just spotting on and off feeling pregnant sometimes wt should I do?

Concern for preg?: Highly unlikely but concerned? Often times, a period is delayed and women are concerned about being pregnant. With a history of unprotected intercourse, the anxiety due to a possible unplanned pregnancy rises. A easy way to determine if you are pregnant is by doing a home pregnancy test. It can be done around the time of your expected period. It can be done safely & with ease within their home. ...Read more